# SDR AALA20071655

- Difficulty date: August 30, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N408AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49319
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804001
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - EMERGENCY LIGHT AT SEAT 9D MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 9D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
